# SDR R61A2022052000353

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N226JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 34,971 hours, 22,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. RESECURED LOOSE FRAME SCREW IAW AMM 52-11-00 AND ADJUSTED PASSENGER DOOR.
